# SDR DALA2018111956688

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 79,620 hours, 35,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0826768) ELONGATED HOLE SPLICE AT FRAME 16L ON UPPER FUSELAGE. REPLACED SPLICE IAW SRM 51-73-11.
